# SDR FDEA201103070895

- Difficulty date: March 7, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 50,438 hours, 24,116 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 311N506970
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 STRUT OTBD SIDE PRECOOLER EXHAUST LOUVER PANEL 443CR HAS CRACK ALONG LOWER VANE AREA APPROX 1 INCH IN LENGTH.  CRACKED LOUVER R & R IAW AMM 20-11-00. REPAIR IS CLASSIFIED AS MINOR.
